Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest PurpleHaze1

Its started again F**K!!!!!

Recommended Posts

Guest PurpleHaze1

My face is officially fucked and starting to breakout again. My skin like a month ago was clear. Now my forehead is lookin like shit and Im getting painful pimples BAH!!!!!!!! I dunno if I am ready to do accutane for a 2nd course. Man Why wont this shit just go the fuck away!!!!!!! Its so depressing. Here are some photos I just took now.

Here is my left side

IPB Image

Here is my right side

IPB Image

And my forehead

IPB Image

Now I know it doesnt look terrible but believe my the one on my left side hurts like shit!!! I have been spot treating it with Tea tree and usually that takes them right down and its doing nex to nothing, and the ones on my right side hurt too... My forehead doesnt hurt at all but still has little ones that are annoying. Fuck... Am I hearing accutane for a 2nd course. I think so!!!!

Share this post


Link to post
Share on other sites
Guest Michael Jackson

wish you the best of luck, doesn't look all that bad though

Share this post


Link to post
Share on other sites

No, it doesn't look that bad, but once you've tasted perfectly clear skin it SUCKS. I've been there...best of luck...I have stayed away form a second course, but mostly becasue of financial reasons...

Share this post


Link to post
Share on other sites
Guest PurpleHaze1

Thanks guy. Ya I dunno if I will get put back on :( Fuck I donno what els to do though..... Im just going to keep breaking out. BP doesnt do much for me anymore....it just rots my skin pretty much. I used it too long and I think im allergic to it. I guess all I can do is hope it gets better :( ...

And Foomph I agree that is my biggest worry to. How the hell would I pay for the accutane. Hopefully it will still be covered under my moms insurance.

Share this post


Link to post
Share on other sites
Guest PurpleHaze1

That's "fucked"? It doesn't look bad at all dude. Maybe it's due to stress? I've read you broke up with your gf, maybe your getting an initial breakout from that? :confused:

Maybe I dunno man :( . Well I shouldnt have said fucked. But damn they hurt like WHY!!!! But ya maybe its from stress and things havent been to good at home lately. My dad and me have been fighting so maybe that is causing it BLAH!! Oh well screw it.... Ill just play the waiting game MUAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAHAHAHAHAHAHHAAHHAHAHAAAAAAAAAAAAAAAAAAHAHAHHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAH

Sorry :(

Share this post


Link to post
Share on other sites

Yeah, ur skin really looks fine at the moment, but just try to air on the side of caution and go see your derm. In my case a similar thing happened when i finished roacc, so went to see derm and he put me on 20mg/day long-term, which pretty much avoids the side-effects whilst keeping ur skin in control, just ask him about it.

Don't stress about it or nything, but acne really is something that doesn't need to be put up with at all, and although it takes courage to take the roacc. plunge, there really isn't anything to loose low-dose:)

Take care,

Iain)

Share this post


Link to post
Share on other sites
Guest PurpleHaze1

Thanks everyone for the comments :) . I agree with you kia_ora I think that is a really goood idea... If my skin gets worse Ill ask for the 20 mg accutane.. My skin doesnt seem too bad today, I got a new spot but my other spots seem to be fading a tad bit.

Share this post


Link to post
Share on other sites

do you know your cumulative dose for your first course?

If i were you I wouldn't go on accutane again unless it got worse than that. Have you been using retin A or anything else since you stopped accutane? I would try other things first.

Share this post


Link to post
Share on other sites
Guest PurpleHaze1

do you know your cumulative dose for your first course?

If i were you I wouldn't go on accutane again unless it got worse than that. Have you been using retin A or anything else since you stopped accutane? I would try other things first.

I was on 40 the entire treatment for 6 months. And no I cant use Retin A, or Differin, or any other topicals besides a tiny bit of BP...They all screw up my face pretty bad. I tried them in the past many times before I went on accutane and just make my face worse :( . It deffinitely would not be a safe approach to go on a topical. Maybe Benzamycin because it has BP but even then im still worried. I dont even think I would have had to go on accutane if it wasnt for all the topicals making my skin worse. I used Differin for a few months and it was just crap for me.

Share this post


Link to post
Share on other sites
Guest PurpleHaze1

skin looks awesome!!! :D much better than mine for sure

Thanks Donkey :) . Your a very attractive girl too :wub::wub: I saw your pic.... I wish I looked that hot hahaha...in guy form :lol:

Share this post


Link to post
Share on other sites
Guest flutistgurl26

ah I know what you mean. It's like.. right after accutane for a couple months I experienced absolute clear skin with absolutely no pimples or bumps or anything. But now I'm just starting to get a couple zits... Just a couple though, so I hope it stays that way.

Share this post


Link to post
Share on other sites

skin looks awesome!!! :D much better than mine for sure

Thanks Donkey :) . Your a very attractive girl too :wub::wub: I saw your pic.... I wish I looked that hot hahaha...in guy form :lol:

haha thanks .. :wub: i just saw your pics and you're a hottie yourself too!! :)

Share this post


Link to post
Share on other sites
Guest PurpleHaze1

skin looks awesome!!! :D much better than mine for sure

Thanks Donkey :) . Your a very attractive girl too :wub::wub: I saw your pic.... I wish I looked that hot hahaha...in guy form :lol:

haha thanks .. :wub: i just saw your pics and you're a hottie yourself too!! :)

Where have you been all my life Donkey haha, Your just a bundle of compliments :) Just what I need. Your awesome.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×